STRONG CONVERGENCE THEOREMS FOR A COMMON FIXED POINT OF NONEXPANSIVE MAPPINGS IN BANACH SPACES

Authors

  • T. Tuyen Department of Mathematics and Informatics, University of sciences, Thainguyen University - Vietnam

Abstract

In this paper, we introduce some strong convergence theorems for the problem of finding a common fixed point of a finite family of nonexpansive mappings in Banach spaces by the combination the regularization method and the viscosity approximation method.

Downloads

Published

2013-04-27

How to Cite

Tuyen, T. (2013). STRONG CONVERGENCE THEOREMS FOR A COMMON FIXED POINT OF NONEXPANSIVE MAPPINGS IN BANACH SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 71-84. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/245

Issue

Section

Research Article